# SDR MASA200600631

- Difficulty date: March 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 22,729 hours, 17,333 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 244A
- Condition: Unknown
- Location: Hydraulic Sys
- Part time: 22,729 hours, 17,333 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7389 ATW - NOSE GEAR DISAGREE MESSAGE.  NOSE GEAR WOULD NOT RETRACT. AIRCRAFT FERRIED TO CLT.  CLT MX TROUBLESHOOTING.  MX R&R NR 3 HYD RESERVOIR.
